# SDR SWAA2020121429138

- Difficulty date: November 9, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Rt Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR PANEL 232HF UPPER SKIN SURFACE HAS MATERIAL MISSING (18-039).  REMOVED AND REPLACED FLOOR BOARD PANEL AT MAIN CABIN NR 232HF, IN REF B737-700 AMM 53-21-00-000-801 AND AMM 53-21-00-400-801 PO NR 169444 AAR ISSUE TAG FL3269.
